Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Ovarian pain. Possible endometriosis and cysts. Taking generess Fe. Brownish spotting. Reason?

I have been taking Generess Fe for about a month and a half now. Before beginning the pill , I was having extreme ovarian pain and pain with intercourse and was told I have cysts and possibly endometriosis . I have seen improvement in that area but in exchange have had vaginal irritation off and on. Over the past few days I have had a lot of dark brown and black discharge that at times is very thick and stringy in nature. I had a little bleeding before my period was supposed to start (on the 1st) but no period ever came. Any clue as to what is going on with me?
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Irregular bleeding, spotting and sometimes heavy periods are all the side effects of the medication. This is especially so during the early months of the treatment. These usually subside in a couple of months; if not so, you may either have to change the course or the treatment strategy. Please have regular follow up with your consultant. You may get a trans-vaginal sonogram also to clarify the issue. Periodic blood counts and urinalysis should be done during treatment. Hope you find this information useful. Wish you good health.
Answered: Mon, 30 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor